# SDR MALA100207

- Difficulty date: December 24, 2010
- Submitted: December 28, 2010
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 340B430
- Aircraft time: 28,129 hours, 31,713 cycles
- Engine: Ge CT79B
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Condition: Iced
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER TAKEOFF LANDING GEAR "IN TRANSIT" LIGHT REMAINED ON.  RECYCLED GEAR IAW NON-NORMAL CHECKLIST.  LIGHT REMAINED ON AFTER GEAR SELECTED UP AGAIN.  COMPLETED REMAINDER OF FLIGHT WITH GEAR DOWN IAW CHECKLIST.  ALL HYD INDICATIONS NORMAL.  UPLOCK PADS WERE CHECKED CLEAN DURING POSTFLIGHT OF PREVIOUS ARRIVAL.  REMOVED ICE FROM 3 UPLOCK PADS, AND PERFORMED GEAR SWING IAW 32-30-00-05, OPS CHECK GOOD.
